# SDR 2005FA0000903

- Difficulty date: May 27, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 10238901211
- Part serial: 136437
- Condition: False Indication
- Location: Fuel Flow
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT FUEL FLOW WENT TO ZERO INDICATION DURING CLIMB OUT.  ALL OTHER ENGINE INDICATIONS NORMAL.  UPON TROUBLESHOOTING OF THE FUEL FLOW SYSTEM FOUND FUEL FLOW TRANSMITTER WAS SENGIND ZERO FUEL FLOW READINGS TO FUEL FLOW INSTRUMENT.  NO RECOMMENDATIONS AT THIS TIME.  (K)
